# SDR 20010129CW020

- Difficulty date: January 2, 2001
- Submitted: January 29, 2001
- Operation: General aviation
- Make and model: Doug DC10
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Condition: Misinstalled
- Location: Cabin
- Component: Evac Sld Raft, Bfgoodrich
- Component part number: 5WD230600203
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND 8 FT LONG BY 2 INCHES WIDE, RED WEBBING STRAP TIED AROUND THE FOLDED INFLATABLE SLIDE/RAFT.  IF THE UNIT WERE TO BE USED IN AN EMERGENCY, THE SLIDE WOULD NOT HAVE DEPLOYED PROPERLY.
